# SDR REXA2021062900476

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CORRODED AT LBL 9 WL 72.  REMOVED AND REPLACED 280 CROSSBEAM LBL 9 WL 72 IAW SRM 51-42-06-001-001A-01, 51-40-11-001-001-A01, 51-42-10-001-001-A01 AND 52-41-21-001-001-A01.
